# SDR IPXA11564437

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, NR1 ENG PYLON, INBD PANEL 435AR FWD SUPPORT, LOWER ATTACH ANGLE IS CRACKED (MARKED).  R & R WITH SERVICEABLE PART IAW SRM 51-40-02-0G & SRM 51-40-05-0G.
